Descriptions of zero sets and parametric representations of certain analytic area Nevanlinna type classes in the unit disk
Kragujevac Journal of Mathematics, Tome 34 (2010), p. 73
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
A complete zero set description of a scale of analytic area Nevanlinna type spaces in the unit disk and parametric representations of these spaces are established. These generalize some well-known, classical results.
Classification :
30D45
Keywords: Djrbashian products, Area Nevanlinna spaces, Nevanlinna characteristic, Parametric representations, Zero sets.
Keywords: Djrbashian products, Area Nevanlinna spaces, Nevanlinna characteristic, Parametric representations, Zero sets.
@article{KJM_2010_34_a6,
author = {Romi Shamoyan and Haiying Li},
title = {Descriptions of zero sets and parametric representations of certain analytic area {Nevanlinna} type classes in the unit disk},
journal = {Kragujevac Journal of Mathematics},
pages = {73 },
year = {2010},
volume = {34},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2010_34_a6/}
}
TY - JOUR AU - Romi Shamoyan AU - Haiying Li TI - Descriptions of zero sets and parametric representations of certain analytic area Nevanlinna type classes in the unit disk JO - Kragujevac Journal of Mathematics PY - 2010 SP - 73 VL - 34 UR - http://geodesic.mathdoc.fr/item/KJM_2010_34_a6/ LA - en ID - KJM_2010_34_a6 ER -
%0 Journal Article %A Romi Shamoyan %A Haiying Li %T Descriptions of zero sets and parametric representations of certain analytic area Nevanlinna type classes in the unit disk %J Kragujevac Journal of Mathematics %D 2010 %P 73 %V 34 %U http://geodesic.mathdoc.fr/item/KJM_2010_34_a6/ %G en %F KJM_2010_34_a6
Romi Shamoyan; Haiying Li. Descriptions of zero sets and parametric representations of certain analytic area Nevanlinna type classes in the unit disk. Kragujevac Journal of Mathematics, Tome 34 (2010), p. 73 . http://geodesic.mathdoc.fr/item/KJM_2010_34_a6/